# SDR QR9R20210624001

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N547AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9211
- Aircraft time: 3,932 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Actuator
- Part number: B673M40A1001
- Part serial: 00364
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY DETECTED AT THE TAIL ROTOR HYDRAULIC/YAW SEMA. SUBSEQUENT TROUBLESHOOTING REVEALED T/R ACTUATOR LEAKING AT WEEP HOLE.
